MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION, INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported to zoll that the autopulse platform experienced several problems and stoppages during use.No further information provided and no patient involvement was reported.
 
Additional Manufacturer Narrative
The autopulse platform in complaint was evaluated on 04/11/2016.A dhr review for s/n (b)(4) found no previous complaints related to this event.During the visual inspection, no physical damage was observed.The archive data was not able to be downloaded for analysis.This was due to the processor circuit board was defective and needed to be replaced.No problems found during functional testing.In summary customer's reported complaint could not be confirmed as archive review was unable to download.The load cell characteristics check passed and the internal visual inspection found no damages.The processor board was replaced to remedy the issue with being unable to download the archive data.Also replaced were the power distribution board and the load plate cover.The device passed final testing criteria.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key5492525
Report Number3010617000-2016-00161
Device Sequence Number16235444
Product Code DRM
UDI-Device Identifier00849111001199
UDI-Public00849111001199
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2016
Supplement Report FDA Received Date06/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1